# SDR UPS05144842

- Difficulty date: July 6, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY LIGHT SYSTEM CAME ON AT LIFT OFF.  LIGHTS REMAINED ON REGARDLESS OF SWITCH POSITION.  LIGHTS CAME BACK ON AT LANDING.  ITEM DEFERRED M305518.  PLACARD INSTALLED.  OPS CHECKED EMERGENCY LIGHTING SYSTEM AND OPS CHECK GOOD.  THIS CLEARS M305518.  PLACARD REMOVED.
